MathSciNet Relay Station
MathSciNet bibliographic data
MR994774 (90c:20001) 20B05
Chermak, Andrew; Delgado, Alberto A measuring argument for finite groups. Proc. Amer. Math. Soc. 107 (1989), no. 4, 907–914.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement